I have a Grade III Oligodendroglioma Brain Tumor. I have been taking Clonaepam 1MG (3x daily) ...
for about 1 year and 9 months. Question. I ran out of the medication and asked for a refill. No more refills. Left message for the nerologist's nurse to send out another prescription to the pharmacy. I recieved a message, I should not be on that medication. So no refill. I took my last pill in the morning 2 days ago. Over the past year I average a very small seizure less then a minute about every six weeks. For the past two days I have experienced 2 seizures each day. Can I wait until tomorrow to clean up things with my doctor? Should I call the on call doctor and ask him? Is there
I would advise you to call your Dr.
"Do not stop using Klonopin or change your dose without first talking to your doctor, even if you feel better. You may have increased seizures if you stop using the medicine suddenly. You will need to use less and less before you stop the medication completely. Your doctor may also prescribe another seizure medication for you to start while you are stopping Klonopin."
Read more: http://www.drugs.com/klonopin.html#ixzz0yQprNdXG
At 2 seizures per day you need to have someone drive you to the emergency room now, or call 911. Hopefully you are taken care of by now, but whether or not these seizures are due to the medication withdrawl is something that should be assessed by an MD immediately, especially given your condition. Best wishes.
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.